MedElevator Войти в исследования
← Поиск публикаций
Journal of Crohn's & colitis · 2026

Cutaneous autoimmune blistering disease during mirikizumab therapy in a patient with ulcerative colitis: a new potential trigger?

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Centanni Lucia, Fanizzi Fabrizio, D'Amico Ferdinando, Danese Silvio

Аннотация

Autoimmune blistering diseases (AIBDs) may occur as adverse effects of various therapies, including biologics. Data on their association with IL-23 inhibitors in ulcerative colitis (UC) remain limited. We report the case of a 59-year-old man with UC who developed pruritic cutaneous bullae emerging within days following mirikizumab infusion. Histopathological examination and direct immunofluorescence demonstrated findings consistent with an AIBD. Following the withdrawal of mirikizumab, the residual cutaneous lesions progressively improved under corticosteroid therapy, suggesting a temporal association with the biologic exposure. This case highlights that mirikizumab may represent a potential trigger of an AIBD in susceptible individuals with UC. Clinicians should be aware of this rare but relevant complication to ensure timely recognition and management.

Предметные рубрики MeSH